Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

34 year old feeling sad and depressed after getting dentures. Have smoking addiction

Yes how are you doctor ok here is my question iam 34 and i just recieved dentures 4 days ago on my whole top row iam sad and depressed because iam so young and iam still trying to get used to them its only been 4 days. iam a smoker of course i know your going to say quite but am i increasing my chances of get cancer being that its only been 4 days and iam still smoking like nothing happen. thank you for your time doctor
Asked On : Sun, 27 May 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry too much. You are low in spirits because you as a question yourself. "Why Me?". That is how we all are. thinking so narrow. Of course, nothing can replace your feelings, I understand. But overcoming emotions are key to happy life.

A person without shoes should empathize about a person without legs. Nobody can predict anything in this world and everything seems to be strange. We learn from something others left us, because we don't have time to learn everything. Happiness is something you cannot always expect for. We need to find happiness from everywhere. Happiness is everywhere.

You can do whatever you are doing now continuously unless you worry about it. Once you start worrying, quit it.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Sat, 26 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor